# SDR ASAA2017070821312

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,379 hours, 5,945 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE,  NOTICED AN N1 SPLIT UPON TOGA SELECTION WITH AUTOTHROTTLES ON APPROX 1%. CONFIRMED THAT FMC COMMANDED VALUES WERE SET BY THE AUTOTHROTTLES. UPON SELECTION OF N1 MODE DURING CLIMB THE FMC COMMANDED VALUES MATCHED UP AS NORMAL AND SYSTEM PERFORMED NORMALLY FOR THE REMAINDER OF THE FLIGHT.  ACFT GROUNDED.  PERFORMED EEC BITE IAW FIM 22-31 TASK 806 AND AVM BITE 77-31 TASK 801. SHOWS NO FAULTS, NO HISTORY ( ON AVM) DID NOT EXCEED ANY ENGINE PARAMETERS. OK FOR SERVICE.
